# SDR 2012FA0000350

- Difficulty date: June 5, 2012
- Submitted: June 5, 2012
- Operation: General aviation
- Aircraft: N521ND
- Make and model: Cessna 172S
- Aircraft serial: 172S10975
- Aircraft time: 2,593 hours
- Engine: Lyc IO360L2A
- Engine time: 2,209 hours
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Manifold
- Part number: LW257656470
- Condition: Obstructed
- Location: Fuel System
- Part time: 8 hours
- Stage of operation: TX
- How discovered: O
- Nature of condition: R
- Precautionary procedure: O

## Discrepancy

ENGINE ROUGHNESS REPORTED BY CREW.  PROBLEM CONFIRMED BY MX AND TROUBLESHOT TO FUEL DISTRIBUTION MANIFOLD NOT DISTIBUTING FUEL EQUALLY TO ALL CYLINDERS.  MANIFOLD AND ENGINE ONLY HAD 7.6 HRS TSMOH BY MFG.  MANIFOLD WAS REPLACED AND ENGINE RAN SMOOTHLY.
